# SDR 96ZZZX2021

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32367
- Make and model: Piper PA-28-151
- Aircraft serial: 287515139
- System (JASC): 3411 · Pitot/Static System
- Part: Static System
- Condition: Not Connected
- Location: Encoder
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BLIND ALTITUDE ENCODER HAD BEEN DISCONNECTED FROM STATIC SYSTEM AND WAS SAMPLING CABIN AIR RATHER THAN THAT WHICH THE ALTIMETER WAS SENSING.  RECONNECTED WITH APPROVED HARDWARE, LEAK TESTED STATIC SYSTEM, AND PERFORMED TEST PER FAR 43 APPENDICES E AND F.  CERTIFIED AIRCRAFT TO BE IN C/W FAR 91.411 AND 91.413.
